# SDR CA191004018

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916421
- Condition: Faulted
- Location: Lt Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE OFF JUST BELOW V1 DUE TO ``CONFIG SPOILERS`` MASTER WARNING MESSAGE POSTED.   CORRECTIVE ACTION: REPLACED THE LH SPOILER ELECTRONIC CONTROL UNIT (TC# 20191004018)
